Please use this identifier to cite or link to this item:
Title: Quadratic algebra of square groups
Authors: Baues, H-J
Jibladze, M
Pirashvili, T
First Published: 15-Feb-2008
Citation: ADVANCES IN MATHEMATICS, 2008, 217 (3), pp. 1236-1300
DOI Link: 10.1016/j.aim.2007.08.007
ISSN: 0001-8708
eISSN: 1090-2082
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.